Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2024, Volume 220, Number 2, Pages 339–349
DOI: https://doi.org/10.4213/tmf10683
(Mi tmf10683)
 

Modeling the traffic flow in areas with different speed limits

M. A. Pogrebnyak

Demidov Yaroslavl State University, Yaroslavl, Moscow
References:
Abstract: The main result of this paper is a mathematical model that describes the dynamics of the motion of several cars in areas with different speed limits. As such areas, we can consider speed limit zones and speed bumps or uneven road surfaces. The model is a system of differential equations with a delayed argument. The dynamical properties of the model are studied by numerical methods. A computer program has been developed that uses the model to describe the motion of traffic flows in various road situations. The simulation results coincide with the observation data of real traffic flows.
Keywords: mathematical model, traffic flow dynamics, differential equations with delay.
Funding agency Grant number
Russian Science Foundation 21-71-30011
This work was supported by the Russian Science Foundation (grant No. 21-71-30011).
Received: 29.01.2024
Revised: 20.02.2024
English version:
Theoretical and Mathematical Physics, 2024, Volume 220, Issue 2, Pages 1352–1360
DOI: https://doi.org/10.1134/S0040577924080087
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: M. A. Pogrebnyak, “Modeling the traffic flow in areas with different speed limits”, TMF, 220:2 (2024), 339–349; Theoret. and Math. Phys., 220:2 (2024), 1352–1360
Citation in format AMSBIB
\Bibitem{Pog24}
\by M.~A.~Pogrebnyak
\paper Modeling the~traffic flow in areas with different speed limits
\jour TMF
\yr 2024
\vol 220
\issue 2
\pages 339--349
\mathnet{http://mi.mathnet.ru/tmf10683}
\crossref{https://doi.org/10.4213/tmf10683}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2024TMP...220.1352P}
\transl
\jour Theoret. and Math. Phys.
\yr 2024
\vol 220
\issue 2
\pages 1352--1360
\crossref{https://doi.org/10.1134/S0040577924080087}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85202071740}
Linking options:
  • https://www.mathnet.ru/eng/tmf10683
  • https://doi.org/10.4213/tmf10683
  • https://www.mathnet.ru/eng/tmf/v220/i2/p339
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:119
    Full-text PDF :1
    Russian version HTML:3
    References:26
    First page:15
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025